lipitor cause acid reflux

A message board to discuss personal experiences of Lipitor and its effects.

lipitor cause acid reflux

Postby daughter » Fri Feb 06, 2009 6:55 pm

HI :)

I recently heard that Lipitor/Statin drugs cause acid reflux. Has anyone heard this too? Or even experienced it?

My Dad has been on Lipitor (today 80mg daily) for over 10 years and has had acid reflux for the past 3-4 years. This led to more drugs, Nexium 40mg daily. Snowball effect :(
daughter
 
Posts: 1
Joined: Wed Feb 04, 2009 5:48 pm
Location: Central New York

Postby cjbrooksjc » Fri Feb 06, 2009 8:31 pm

Lipitor gave me terrible reflux. Be sure it is caused by acid though. Lack of acid causes fermentation and the same resulting 'burn'. Try some honey and cider vinegar; if the problem goes away, its not excess but too little acid. Sometimes a couple slices of a Delicious apple (must be that variety) will help too.

Brooks
cjbrooksjc
 
Posts: 1188
Joined: Wed Dec 13, 2006 11:28 am
Location: Texas

Postby Cat Mom2 » Tue Feb 10, 2009 5:45 pm

I had it BAD while on Lipitor, haven't had it since getting off of it..

Even more odd was I couldn't drink the water where I work or I would just about die from indigestion, since quitting it, I can drink the water there now.. :?:
Cat Mom2
 
Posts: 250
Joined: Wed Dec 20, 2006 4:18 pm

Acid Reflux and Lipitor

Postby schatzi » Fri Mar 27, 2009 7:06 pm

The most severe symptoms of acid reflux occurred while I was on Lipitor, although previously taking Zocor and Pravachol caused reflux as well.
schatzi
 
Posts: 66
Joined: Thu Mar 26, 2009 6:56 pm
Location: Texas


Return to Lipitor (atorvastatin)

Who is online

Users browsing this forum: Bing [Bot] and 2 guests

cron